MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. CPT 12/14 STEM SIZE 1 COCR; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented

ZIMMER MANUFACTURING B.V. CPT 12/14 STEM SIZE 1 COCR; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Catalog Number 00811400100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Periprosthetic fracture (4902)
Date of Event 05/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).H10: g7 neutral e1 liner 36mm f.Item: 010000858.Lot: 6540483.G7 screw 6.5mm x 30mm.Item: 010000999.Lot: 6630191.G7 screw 6.5mm x 30mm.Item: 010000999.Lot: 6514781.G7 bonemaster ltd acet shl 54f.Item: 010000704.Lot: 6697800.Allen medullary cement plugs 1-20 mm diameter flange/10 mm diameter core store in cool dry place.Item: 00801102020.Lot: 64545191.G2: foreign ¿ australia.H6: suggested component code: mechanical (g04) - stem.The product was requested but was not returned by the hospital and will therefore not be sent to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a hip revision approximately 6 years post implantation due to a periprosthetic fracture.It was confirmed that no further information could be provided.
 
Event or Problem Description
No additional information available for the reported event.
 
Additional Manufacturer Narrative
Final this follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h2; h3; h4; h6 visual examination of the provided picture identified explanted devices, bio-debris present.Cannot be used to confirm the reported event.Device not returned, further analysis cannot be made.Review of the device history record identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: left total hip arthroplasty with acute periprosthetic femoral diaphysis fracture a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.

Brand Name
CPT 12/14 STEM SIZE 1 COCR
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25596022
Report Number0002648920-2026-00120
Device Sequence Number5442939
Product Code JDI
UDI-Device Identifier00889024145757
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number00811400100
Device Lot Number64464788
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2026
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date06/23/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight163 LB